# SDR CALA2024050201299

- Difficulty date: April 26, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 77,719 hours, 27,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 147A328727
- Condition: Corroded
- Location: Bs 887 S27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CARGO COMPARTMENT STR 27L,SPLICE CORRODED AT STA 887. REF TO PEMCO NR 15069.0413 REMOVED AND REPLACED NEW SPLICE STA 887 STR 27L AFT CARGO IAW B737-700 SRM 51-40-02.  REMOVED AND REPLACED NEW SPLICE STA 887 STR 27L AFT CARGO IAW B737-700 SRM 51-40-02.
